Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 330089.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Gravitational fields near space-like and null infinity
Authors:Friedrich, Helmut
Date of Publication (YYYY-MM-DD):1998-01
Title of Journal:Journal of Geometry and Physics
Volume:24
Issue / Number:2
Start Page:83
End Page:163
Review Status:not specified
Abstract / Description:Near space-like infinity an initial value problem for the conformal Einstein equations is formulated such that: (i) the data and equations are regular, (ii) space-like and null infinity have a finite representation, with their structure and location known a priori, and (iii) the setting relies entirely on general properties of conformal structures.

A first analysis of this problem shows that the solutions develop in general a certain type of logarithmic singularity at the set where null infinity touches space-like infinity. These singularities form an intrinsic part of the solutions' conformal structure. Conditions on the free initial data near space-like infinity are derived which ensure that for solutions developing from these data singularities of this type cannot occur.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:DOI:10.1016/S0393-0440(97)82168-7
ISSN:0393-0440
LOCALID:5222
Full Text:
You have privileges to view the following file(s):
Journal-of-Geometry-and-Physics_24_2.pdf  [4,00 Mb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.